Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 169, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2020, 5:18 PM EDT for 5 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2020, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 22, 2020, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:35 PM EDT | TSTM WND DMG | 1 Ne Payne City, GA | A FEW TREES REPORTED DOWN AROUND THE CITY OF MACON AND SURROUNDING COMMUNITIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951
WUUS52 KFFC 222118
SVRFFC
GAC021-079-153-225-289-222200-
/O.NEW.KFFC.SV.W.0169.200622T2118Z-200622T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
518 PM EDT Mon Jun 22 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Bibb County in central Georgia...
West central Twiggs County in central Georgia...
Northeastern Peach County in central Georgia...
Northeastern Houston County in central Georgia...
Northeastern Crawford County in central Georgia...
* Until 600 PM EDT.
* At 518 PM EDT, severe thunderstorms were located along a line
extending from Sandy Point to Powerville, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Warner Robins, Centerville, Byron, Payne, Robins Air Force
Base, Payne City, Lake Tobesofkee, Jack Brown Estates, Rutland,
Lakewood, Huber, Wesleyan, Lizella, Powerville, Skipperton,
Arkwright, Elberta, Middle Georgia Regional Airport and Sandy
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3252 8375 3279 8396 3287 8386 3294 8373
3295 8373 3295 8370 3292 8370 3290 8367
3289 8366 3289 8363 3268 8343
TIME...MOT...LOC 2118Z 225DEG 31KT 3276 8392 3261 8382
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:43 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 22, 2:43 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Mon Jun 22 2020 .SHORT TERM /Today through Wednesday/... Current radar loop shows showers and thunderstorms popping across the area as a frontal system nears the area. The main low pressure center is developing along the MO/IL/IA border with its trailing cold front pushing through the Mid to Lower MS river valley. Moist southwesterly flow ahead of the front is pushing a few weak waves across the state and with daytime heating we are seeing showers and thunderstorms. With a moist environment and good heating, instabilities are also increasing. Seeing MUCapes hovering around 1500 to 2500 and Low Level lapse rates in the 7.5 to 8.5 range. Combined with PWs in the 1.5 to 1.7in range we will see some strong to severe showers and thunderstorms this afternoon and evening and continuing again Tuesday afternoon and evening. The main hazards continue to be being gusty winds, frequent lightning, and periods of heavy rain with these storms. There is very little in the way of shear in this atmosphere so not looking for much in the way of a tornado threat. This pattern is expected to continue through the middle of the week. With precip chances increasing through the week, daytime high temps will only get up into the 80s to near 90. This is just a bit cooler than the past few days. 01 .LONG TERM /Wednesday Night through Sunday/... A cold front will begin moving through the area on Wednesday increasing the coverage for showers and thunderstorms especially in the afternoon and evening. The trough will take it's time moving through the area causing a chance for showers and thunderstorms to linger until the weekend. Given PW values out ahead of the front around 2 inches, storms that do form have the potential to produce heavy rain at times. The front should help to marginalize temperatures, keeping them in the low to mid 80s before the ridge builds in again for the weekend. As the front moves out, high pressure builds in the Atlantic and we immediately roll back into southerly flow increasing both temp and dewpoints this weekend. Afternoon showers and thunderstorms will return as daytime heating initiates convection. Highs this weekend will range from the upper 80s up north to the mid 90s down in central Georgia. Vaughn && .AVIATION... 18Z Update... Showers and isolated thunderstorms popping up across the area. Ceilings and VSBYs are still VFR but will see some brief MVFR conditions as stronger storms develop this afternoon and move across the TAF sites. These showers will continue through the evening hours then diminish some overnight. Expecting a repeat Tuesday with more afternoon and evening SHRA/TSRA. Winds will stay mainly out of the SW at 10kt or less but will see some variable gust to 20kt in and around convective activity. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 70 83 69 / 70 50 70 70 Atlanta 89 69 82 69 / 70 60 70 70 Blairsville 83 65 76 63 / 70 70 70 70 Cartersville 89 68 82 68 / 70 60 70 70 Columbus 92 71 85 71 / 60 50 70 70 Gainesville 88 68 80 68 / 70 60 70 70 Macon 93 71 86 70 / 50 40 70 70 Rome 88 69 83 68 / 70 70 70 60 Peachtree City 91 69 82 69 / 70 60 70 70 Vidalia 96 74 89 72 / 30 20 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....Vaughn AVIATION...01
Hazardous weather outlook, Jun 22, 11:52 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1152 AM EDT Mon Jun 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1152 AM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An increased coverage of showers and thunderstorms can be expected today into tonight. A few thunderstorms may become strong to severe this afternoon and evening. The main hazards will be gusty winds...frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. A cold front is expected to move through the area on Wednesday through Friday bringing additional chances for scattered thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 22, 4:45 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Mon Jun 22 2020
GAZ066-067-078-222115-
Harris GA-Troup GA-Meriwether GA-
445 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHERN TROUP
AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 515 PM EDT...
At 444 PM EDT...a line of strong thunderstorms was along a line
extending from near Abbottsford to near Whitesville-Pine Lake...and
moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Hogansville, Pine Mountain, Saint Marks, Mountville,
Cannonville, Louise, Odessadale, Stovall, Big Springs, Durand, Jones
Crossroads, Baughs Crossroads, Harris City, Smiths Crossroad,
Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3297 8519 3319 8485 3296 8469 3274 8502
TIME...MOT...LOC 2044Z 238DEG 18KT 3308 8516 3279 8496
WIND...50MPHSpecial weather statement, Jun 22, 4:52 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon Jun 22 2020
GAZ069>071-080>082-222115-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
452 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN TAYLOR...NORTHWESTERN BIBB...EASTERN UPSON AND
CRAWFORD COUNTIES UNTIL 515 PM EDT...
At 452 PM EDT...a line of strong thunderstorms was along a line
extending from near The Rock to near Sandy Point to Reynolds...and
moving north at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Roberta, Reynolds, Yatesville, Culloden, The Rock, Redbone
Crossroads, Russellville, Musella, Potterville, Knoxville, Redbone,
Logtown, Lizella, Lee Pope, Salem, Sandy Point, Horns, Piedmont and
Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3269 8424 3286 8429 3303 8427 3304 8425
3305 8425 3291 8381 3264 8384 3251 8413
TIME...MOT...LOC 2052Z 198DEG 13KT 3292 8427 3277 8390 3256 8410
WIND...50MPHSpecial weather statement, Jun 22, 4:56 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Mon Jun 22 2020
GAZ102-103-222130-
Stewart GA-Webster GA-
456 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEWART AND
NORTHWESTERN WEBSTER COUNTIES UNTIL 530 PM EDT...
At 455 PM EDT...a strong thunderstorm was near Richland...
moving east at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Preston, Richland, Seminole, Charles and Brooklyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3213 8483 3222 8461 3221 8460 3219 8459
3219 8456 3217 8456 3203 8450 3199 8475
TIME...MOT...LOC 2055Z 252DEG 26KT 3207 8473
WIND...50MPHSpecial weather statement, Jun 22, 4:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Mon Jun 22 2020
GAZ025-027-035>038-047-050-222130-
Madison GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
457 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN JACKSON...NORTHEASTERN WALTON...SOUTHEASTERN BARROW...
WESTERN OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND OCONEE COUNTIES
UNTIL 530 PM EDT...
At 457 PM EDT...a line of strong thunderstorms was along a line
extending from Bethlehem to Beechwood Hills to Greshamville...and
moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Watkinsville, Athens, Statham, Arcade, Nicholson, Winterville,
Bogart, Crawford, North High Shoals, Bethlehem, Colbert,
Arnoldsville, Woodville, Bishop, Maxeys, Hull, Whitehall,
Athens-Clarke County, Stephens and Westgate Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3409 8320 3366 8311 3361 8335 3369 8340
3371 8342 3382 8348 3389 8376 3412 8353
TIME...MOT...LOC 2057Z 242DEG 17KT 3391 8373 3397 8341 3364 8333
WIND...50MPHSpecial weather statement, Jun 22, 4:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT Mon Jun 22 2020
GAZ091-222130-
Marion GA-
458 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 530 PM EDT...
At 458 PM EDT...a strong thunderstorm was over Zellobee...
moving northeast at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Brantley, Tazewell, Marion Estates, Oakland and
Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3229 8466 3233 8466 3252 8459 3238 8439
3233 8439 3225 8459
TIME...MOT...LOC 2058Z 218DEG 9KT 3231 8459
WIND...50MPHSpecial weather statement, Jun 22, 5:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Mon Jun 22 2020
GAZ012-222145-
Gordon GA-
510 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 545
PM EDT...
At 509 PM EDT...a strong thunderstorm was near Redbud...
moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Ranger, Oakman, Sonoraville, Redbud and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
3459 8470 3459 8468 3458 8468 3458 8465
3451 8465 3442 8479 3449 8493 3461 8480
3462 8476 3461 8475 3462 8474
TIME...MOT...LOC 2109Z 228DEG 13KT 3449 8484
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jun 21, 8:12 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jun 21, 8:35 PM EDT | Special Weather Statement | FFC | Johnson | 40 min |
| Jun 21, 9:13 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jun 21, 9:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 22, 12:41 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 22, 2:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Jun 22, 2:08 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 22, 2:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jun 22, 3:06 PM EDT | Special Weather Statement | FFC | Lamar | 24 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| Jun 22, 3:18 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Banks, Lumpkin | 31 min |
| Jun 22, 4:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jun 22, 4:17 PM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jun 22, 4:20 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jun 22, 4:27 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Jun 22, 4:30 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 30 min |
| Jun 22, 4:32 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 28 min |
| Jun 22, 4:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jun 22, 4:37 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 53 min |
| Jun 22, 4:42 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jun 22, 4:45 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jun 22, 4:52 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Jun 22, 4:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 22, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 33 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 45 min |
| Jun 22, 5:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 22, 5:21 PM EDT | Special Weather Statement | FFC | Douglas, Haralson, Polk | 24 min |
| Jun 22, 5:28 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| Jun 22, 5:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 22, 5:43 PM EDT | Special Weather Statement | FFC | Douglas, Paulding, Polk | 32 min |
| Jun 22, 5:45 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Peach and 2 more | 42 min |
| Jun 22, 5:52 PM EDT | Special Weather Statement | FFC | Taliaferro | 38 min |
| Jun 22, 5:54 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 36 min |
| Jun 22, 6:05 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jun 22, 6:15 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, DeKalb, Floyd, Fulton and 2 more | 30 min |
| Jun 22, 6:26 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jun 22, 6:30 PM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Pulaski, Twiggs, Wilkinson | 30 min |
| Jun 22, 6:37 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 23 min |
| Jun 22, 6:41 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Gwinnett, Rockdale, Walton | 34 min |
| Jun 22, 6:58 PM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Hancock, Pulaski, Wilkinson | 32 min |
| Jun 22, 7:02 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 28 min |
| Jun 22, 7:07 PM EDT | Special Weather Statement | FFC | Lincoln | 23 min |
| Jun 22, 7:14 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Walton | 31 min |
| Jun 22, 7:28 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jun 22, 7:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.